MathSciNet Relay Station
MathSciNet bibliographic data
MR2630162 (2011e:65263) 65N30 (65N12)
Demkowicz, L.; Gopalakrishnan, J. A class of discontinuous Petrov-Galerkin methods. Part I: the transport equation. Comput. Methods Appl. Mech. Engrg. 199 (2010), no. 23-24, 1558–1572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement